# SDR 9627159992

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, OVERWING EXIT EMERGENCY LIGHTS AT ROW 11 FAILED TEN MINUTE TEST.  REPLACED BATTERIES IN PACK, OPERATIONAL CHECK NORMAL.
